# SDR SIMA20190727002

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 1,295 hours, 830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 014513
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN GALLEY #1. C/A-RAR EMERGENCY BATTERY IN GALLEY #1 IAW AMM 33-50-01 OPS WAS GOOD.
